# SDR SWIA202158685

- Difficulty date: May 4, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) HAS 5 EA CHAFES ON HINGES NEAR AFT SIDE      (C-CHECK RO 6/04/2021)    REMOVED CHAFES TO PAX DOOR HINGE (DOOR SIDE)  CHAFES ON HINGES NEAR AFT SIDE REF CRJ 700 SRM 52-11-01-201-007-A01 TYPE 1 REPAIR STEP 5.,WITHIN LIMITS. COMPLIED WITH THE SKYWEST TASKCARD 51-900-1002-SKY.
